# SDR DALA2015062203917

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 33,075 hours, 17,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, ROW 6, REPAIRED BROKE WIRE UNDER SEAT 6C.
